I took a Prolia shot on April 2. I will never take it again. Since that time, my chest has been hurting. It feels like someone is taking the sides of my ribs and just pushing everything together. I have acid reflux something terrible to where I feel like I cannot even eat. I have gas and my chest hurts all of the time. I know it is the Prolia because they say this is one of the side effects. I had a little bit of acid reflux before but hardly ever bothered me. Now I have it all of the time and I hurt all of the time. Will never ever take this shot again.
- Prolia Information for Consumers
- Prolia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prolia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Trying to find out how people prescribed to take denosumab as an injection (also named prolia or the
Posted 9 Jan 2011 • 1 answer
Posted 18 Jul 2012 • 42 answers
Posted 23 Apr 2016 • 1 answer
Posted 11 Jul 2017 • 2 answers
Posted 2 days 11 hours ago • 0 answers